# SDR FDEA201206132225

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Structure
- Part number: AEA71301
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL - INTERIOR RT SPLICE BEHIND TRUNNION FITTING,   FOUND SUSPECTED CRACK.  R & R IAW SRM 51-33-01, REV 49 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
